# SDR ZZDA2010551

- Difficulty date: November 3, 2010
- Submitted: November 3, 2010
- Operation: Air carrier
- Aircraft: N949AT
- Make and model: Boeing 717-200
- Aircraft serial: 55003
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EXIT LIGHT HAS ONE EACH LIGHT INOPERATIVE (ASSEMBLY WITH 5 LAMPS).  REPLACED EMERGENCY EXIT LIGHT ASSEMBLY AT R1 DOOR REF B717 AMM 33-51.  OPERATIONALLY CHECKS GOOD.
